# SDR V0XR20100726007

- Difficulty date: July 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 22,476 hours, 21,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BEYOND LIMITS AT CENTER FUSELAGE II, BETWEEN FRAMES 24-30.  REMOVED AND REPLACED CORRODED SEAT TRACK AT CENTER FUSELAGE II, LOWER LT BETWEEN FRAMES 24-30 IAW AMM 53-01-06.  WC 2090.
